HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第63巻第1号 >


Files in This Item:
ES_63(1)_001.pdf940.78 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 確率模型とサヴェジ氏の態度
Other Titles: On the Concept of Probability Models and Leonard Jimmie Savage
Authors: 園, 信太郎 Browse this author
Keywords: Leonard Jimmie Savage
Bayes' rule
Issue Date: 11-Jun-2013
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Journal Title(alt): Economic Studies
Volume: 63
Issue: 1
Start Page: 1
End Page: 3
Abstract: サヴェジ氏の確率模型に対する態度を通して,頻度論的接近の問題点を確認した。
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 第63巻第1号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University